While my initial response to Cymbalta was one of overwhelming joy and relief, really, to have, for the first time, a pill that actually relieved my arthritis pain and overall fybromyalgia, this relief wore off and I began to get a sensation of vertigo. I began to wean myself off , with my doctor's reluctant support, and by the time I was completely off the medication, I was saddled with a terrible, relentless vertigo. I tried meclizine after about 6 weeks and miraculously, I got relief. I took meclizine for another four months before this symptom finally subsided. I am curious what others may have experienced.
13 Mar 2012
Honestly I haven't been on Cymbalta & yours is just one of the reasons my doctor doesn't like using it. She said it is hard to come off of, if it didn't help or had bad side effects. She prefers Lyrica, (& so do I), but for some other odd reason I developed high blood pressure a month or 5 weeks ago. Medicated, & off the lyrica my BP is way back down, & am going to ask about getting back on Lyrica agaain. It can also cause some unwanted side effects like water reteintion that most people think is just added weight, blurry vision that is temperary, but oh the pain relief it gives for fibromyalgia & arthritis! I cannot believe the difference without it. They also tried Savella very slowly as if you have high BP, or a heart condition (I have A-Fib) you shouldn't take it.
They started me at a very osw dose & doubled the lose dose time, but it made my bllood pressure rise even more, but maybe you could mention one of those for you fibro pain. Lyrica was my miracle drug, but don't know if they will let me continue with it as long as I am on HBP meds either. Will be finding out on the 28th. I will give you a couple of links to read about these drugs...
http://www.drugs.com/savella.html... and good luck!
13 Mar 2012
It made me very very tired. It did relieve my Fibromyalgia pain and helped with my depression some too, but I just couldn't handle trying to take care of a litttle boy and being that tired. However it has helped alot of people too. I hope you are on something now that is working for you and you are happy with. Best of wishes to you. Ruth.
18 Mar 2012
Nausea, somnolence, insomnia, and dizziness are the main side effects, reported by about 10% to 20% of patients.
In a trial for mild major depressive disorder (MDD), the most commonly reported treatment-emergent adverse events among duloxetine-treated patients were nausea (34.7%), dry mouth (22.7%), headache (20.0%) and dizziness (18.7%), and except for headache, these were reported significantly more often than in the placebo group.
Duloxetine and SSRIs have been shown to cause sexual side effects in some patients, both males and females.
18 Mar 2012
Yeas it have meany side effect
1-Increased serotonergic activity in the gut is commonly associated with nausea, gastrointestinal upset, diarrhea,
and other gastrointestinal symptoms. Gastrointestinal adverse effects usually emerge early in the course of
treatment and tend to improve after the first week.
2-Increasing serotonergic tone at the level of the spinal cord
and above is associated with diminished sexual function and interest. As a result, at least 30–40% of patients
treated with Cymbalta report loss of libido, delayed orgasm, or diminished arousal. The sexual effects often persist
as long as the patient remains on the antidepressant but may diminish with time.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
manufactured by Glenmark pharmaceuticals Ltd. Mumbai prescribed for knee joint pain like osteo-arthritis
2 answers • 20 Mar 2010
I have arthritis but this pain and loss of flexability came on quickly. My Dr. Was out of town so the on call Dr. Called me and said ramipril ...
1 answer • 7 Jun 2012
I suffer from sever arthritis hips and lower back and take pain and arthritis meds has anyone had issue
3 answers • 4 Feb 2015
Hi my aunt has been advised to start Rituximab but is really not sure. I just wanted to know if its really worth it as i know its very strong and has ...
0 answers • 12 days ago